Please use this identifier to cite or link to this item:

Title: Revisiting almost second-degree stochastic dominance
Authors: Tzeng, Larry Y.;Huang, Rachel J.;Shih, P.-T.
Contributors: 風險與保險研究中心
Keywords: Decision makers;Rank distributions;Risk aversion;Stochastic Dominance;Sufficient conditions;Utility functions;Decision making;Decision theory
Date: 2013-05
Issue Date: 2015-05-21 16:57:06 (UTC+8)
Abstract: Leshno and Levy [Leshno M, Levy H (2002) Preferred by "all" and preferred by "most" decision makers: Almost stochastic dominance. Management Sci. 48(8):1074-1085] established almost stochastic dominance to reveal preferences for most rather than all decision makers with an increasing and concave utility function. In this paper, we first provide a counterexample to the main theorem of Leshno and Levy related to almost seconddegree stochastic dominance. We then redefine this dominance condition and show that the newly defined almost second-degree stochastic dominance is the necessary and sufficient condition to rank distributions for all decision makers excluding the pathological concave preferences. We further extend our results to almost higher-degree stochastic dominance. © 2013 INFORMS.
Relation: Management Science, 59(5), 1250-1254
Data Type: article
DOI 連結:
Appears in Collections:[風險管理與保險學系 ] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing